# SDR 08FDEA02129

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65235557
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE DELTA BEAM STA740, LBL 3, WL 148 CUT AWAY LWR WEB SECTION OF DELTA BOX TO FOM.  REMOVED CORROSION FROM DELTA BEAM STA 740, LBL 3, WL 148.  VERIFIED MATERIAL LOSS BY NDT, AND FOUND TO BE OUT OF LIMITS REF DWG 65-23555.  REPLACED INTERCOSTAL REF DWG-23555.  FABRICATED NEW WEB SECTION,  VERIFIED MATERIAL FOR NEW WEB REF DWG .080.  FABRICATED AND INSTALLED WEB.  REF DWG 65-23555-7, SRM 51-4-02 PG 1-6, SRM 51-30-2 PG 1-6.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
